# SDR MYWA120031

- Difficulty date: March 2, 2012
- Submitted: March 8, 2012
- Operation: Air carrier
- Aircraft: N752MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28198
- Aircraft time: 26,062 hours, 24,727 cycles
- System (JASC): 8010 · Engine Cranking
- Part: Engine
- Condition: Hung Start
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  HUNG START ON NR 1 ENGINE.  PERFORMED T/S ON NR 1 ENGINE MANUAL STARTED NR 1 STARTER & NO ISSUE FOUND DURING NR 1 ENGINE START.  ALL PARAMETERS WERE WITHIN LIMITS IAW B737-400 AMM 71-00-00 & AMM 71-00-41 FIG 108 BLOCK 1.
